MathSciNet Relay Station
MathSciNet bibliographic data
MR360972 (50 #13419) 28A25 (02H25)
Bernstein, Allen R. A non-standard integration theory for unbounded functions. Z. Math. Logik Grundlagen Math. 20 (1974), 97–108.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement